RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2003, Volume 15, Number 1, Pages 78–86 (Mi mm506)  

This article is cited in 2 scientific papers (total in 2 papers)

On a new version of the quasi-gas-dynamic system of equations

L. W. Dorodnicyna, B. N. Chetverushkinb

a M. V. Lomonosov Moscow State University
b Institute for Mathematical Modelling, Russian Academy of Sciences

Abstract: A modification of quasi-gas-dynamic system is proposed to extend its applicability on flows with high Mach numbers. Based on the kinetic background, a system of differential equations is constructed, for which similarity of characteristics is shown to both the original quasi-gasdynamic system and the Navier–Stokes equations, and besides, the entropy increasing property is deduced.

Full text: PDF file (915 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 16.07.2001

Citation: L. W. Dorodnicyn, B. N. Chetverushkin, “On a new version of the quasi-gas-dynamic system of equations”, Matem. Mod., 15:1 (2003), 78–86

Citation in format AMSBIB
\Bibitem{DorChe03}
\by L.~W.~Dorodnicyn, B.~N.~Chetverushkin
\paper On a new version of the quasi-gas-dynamic system of equations
\jour Matem. Mod.
\yr 2003
\vol 15
\issue 1
\pages 78--86
\mathnet{http://mi.mathnet.ru/mm506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1998734}
\zmath{https://zbmath.org/?q=an:1029.76047}


Linking options:
  • http://mi.mathnet.ru/eng/mm506
  • http://mi.mathnet.ru/eng/mm/v15/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bogomolov, “K obosnovaniyu nesglazhivayuschego metoda chastits”, Matem. modelirovanie, 16:7 (2004), 92–100  mathnet  mathscinet  zmath
    2. L. W. Dorodnicyn, “On stability of small oscillations in a quasi-dynamic system of equations”, Comput. Math. Math. Phys., 44:7 (2004), 1231–1237  mathnet  mathscinet  zmath
  • Математическое моделирование
    Number of views:
    This page:284
    Full text:108
    References:67
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019